# SDR 2010FA0000700

- Difficulty date: July 3, 2010
- Submitted: July 3, 2010
- Operation: General aviation
- Aircraft: N225P
- Make and model: Beech 36BEECH
- Aircraft serial: EA608
- Aircraft time: 1,200 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: G500
- Condition: Defective
- Location: Zone 100
- Part time: 15 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE MAGNETOMETER FAILED ON THE G500 PFD.  THE ONLY RESULT WAS LOSS OF SYNTHETIC VISION AND WIND DIRECTION AND VELOCITY.
